# SDR AALA20021314

- Difficulty date: September 18, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N276AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49273
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS - FLT 9686 - DURING CHECK FLIGHT WHILE PASSING 15,000 AT 6 MINUTES INTO FLIGHT.  TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  ACCOMPLISHED EMERGENCY PROCEDURES, AND LIGHT EXTINGUISHED AFTER APPROXIMATELY 1 MINUTES.  RETURNED AUS AND LANDED WITHOUT INCIDENT.  REPLACED AIR DUCT, RAN PACKS, AND ACCOMPLISHED LEAK CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
